# SDR CA971113003

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Probe
- Condition: Faulty
- Location: Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, TORQUE INDICATION ROLLED BACK TO 45 PERCENT.  OTHER INDICATIONS NO CHANGE IN POWER OUTPUT.  DFDR PULLED FOR EVALUATION AND PROBE REPLACED.  FUNCTION CHECK SERVICEABLE.
